Translator Disclaimer
1997 Quasilinear equations with a multiple bifurcation
Antonio Ambrosetti, Jesus Garcia Azorero, Ireneo Peral
Differential Integral Equations 10(1): 37-50 (1997).

Abstract

We prove that Problem $(1)$ below possesses infinitely many continua of radial solutions branching off at $\lambda=0$ from the trivial solution, each continuum being characterized by nodal properties. The nonlinearities $h$ and $g$ are neither assumed to be odd, nor required to satisfy any growth restriction. For some classes of problems we also study the global behaviour of the continua.

Citation

Download Citation

Antonio Ambrosetti. Jesus Garcia Azorero. Ireneo Peral. "Quasilinear equations with a multiple bifurcation." Differential Integral Equations 10 (1) 37 - 50, 1997.

Information

Published: 1997
First available in Project Euclid: 6 May 2013

zbMATH: 0879.35021
MathSciNet: MR1424797

Subjects:
Primary: 35J60
Secondary: 35B32

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.10 • No. 1 • 1997
Back to Top